# SDR SWIA201232435

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 25,484 hours, 20,298 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD CRACKED.  (FLT 4623)  REPLACED F/O WINDSHIELD IAW AMM.  P/N ON NP-139321-14 S/N ON 11048H8320 P/N OFF NP-139321-12  S/N OFF 03204H9458
